# SDR DALA14011303303

- Difficulty date: February 13, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 47,004 hours, 6,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y953, FR16 AND 17 FOUND CORRODED.  REPAIRED SEAT TRACK IAW ERA 483241-14MA.
